Skip header navigation
×

Article

On Hamiltonian Graphs with Maximal Index

Citation
Rowlinson P (1989) On Hamiltonian Graphs with Maximal Index. European Journal of Combinatorics, 10 (5), pp. 489-497. https://doi.org/10.1016/S0195-6698%2889%2980023-X

Abstract
Among the Hamiltonian graphs with a prescribed number of edges, the unique graph with maximal index is determined.

Journal
European Journal of Combinatorics: Volume 10, Issue 5

StatusPublished
Author(s)Rowlinson, Peter
Publication date30/09/1989
PublisherElsevier
ISSN0195-6698
Scroll back to the top